# SDR 9521119986

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR TARGET FOR SWITCH.  OPERATIONAL CHECK GOOD.
